# SDR DL767040601

- Difficulty date: June 24, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N107DL
- Make and model: Boeing 767232
- Aircraft serial: 22219
- Aircraft time: 67,030 hours, 32,242 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FUSELAGE SKIN AT APPROX FS 1323 BETWEEN S-39R AND 39L.  DAMAGE REPAIRED WITH DOUBLER/TRIPLER ARRANGEMENT VIA ERA 091295-14 REV B.
